# SDR AALA20150301001

- Difficulty date: February 17, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 62,998 hours, 10,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L645 WING LT SIDE GND ILLUMINATION LIGHT AT STATION 1230, WL 180, LBL 94 IS INOPERATIVE.  TERMINATED WIRE W4784-177-14 TO L645.  OPERATIONAL CHECK GOOD IAW WDM 33-51-21 & MM 33-51-06-962-201.  SYS CHECKED NORMAL.
